# SDR DL72W954398

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A-1 LETTER CK, NR 2 LE FLAP O/B ACTUATOR BRACKET CRACKED.  REPAIRED PER MM 57-20-21.
